# SDR ABXA030160

- Difficulty date: April 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 57,365 hours, 61,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9911840112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT STA 1087 HAD CRACKED ATTACH BRACKET LOCATED ON AFT FACE UPPER FLANGE AT 12:00 POSITION.  REPLACED ANGLE IAW DC-9 SRM 51-30-5.
